New adaptive fuzzy sliding-mode control for uncertain non-linear systems
by Lon-Chen Hung, Hung-Ping Lin, Hung-Yuan Chung
International Journal of Computer Applications in Technology (IJCAT), Vol. 28, No. 4, 2007

Abstract: In this paper, a decoupled fuzzy sliding-mode controller design approach with adaptive manner is proposed. It has online learning ability to deal non-linear systems and to adjust the control rules parameters. The decoupled method addresses a simple way to acquire asymptotic stability for a class of non-linear systems and it demonstrates effectiveness and robustness. Finally, the Decoupled Adaptive Fuzzy Sliding Mode Control (DAFSMC) is used to control four highly non-linear systems and confirms the validity of the developed method. Using this method, the response of systems will converge faster than that described in previous reports.

Online publication date: Mon, 16-Jul-2007

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computer Applications in Technology (IJCAT):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email